MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTALIF ANTERIOR STAND-ALONE PLATE FLUSH H.12 MM

MEDACTA INTERNATIONAL SA MECTALIF ANTERIOR STAND-ALONE PLATE FLUSH H.12 MM
Catalog Number 03.30.201
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs on 23 march 2018; infection occurred 3 months after intervertebral body fusion surgery.Infection is a known possible adverse event following every surgery, including spine surgeries.To date, there is no reason to suspect that the cause may be linked to the implanted devices.Batch review performed on 29 march 2018; lot 140603: (b)(4) items manufactured and released on 14 may 2014 expiration date:2019-03-31 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mectalif anterior stand-alone tipeek cage 27x35x12 lordosis 15° reference 03.31.027 (k160605) lot 143344:50 items manufactured and released on 05 sept 20014.Expiration date: 2019-07-31 no anomalies found related to the problem.To date, 35 items of the same lot have been already sold without any similar reported event.Mectalif anterior stand-alone screw diam.5x25 (double packaging) reference 03.30.121 (k124034) lot 148227: 120 items manufactured and released on 05 sept 2016.Expiration date: 2021-08-24 no anomalies found related to the problem.To date, 16 items of the same lot have been already sold without a similar reported event (2 items of this lot involved in this complaint) mectalif anterior stand-alone screw diam.5x30 (double packaging) reference 03.30.122 (k124034) lot 140626 164 items manufactured and released on 07 august 2014.Expiration date: 2019-06-30 no anomalies found related to the problem.To date, 137 items of the same lot have been already sold without any similar reported event (2 pieces of this lot involved in this complaint).
 
Event or Problem Description
About 3 months after primary the surgeon revised the patient for an infection.The surgery was completed successfully.

Brand Name
MECTALIF ANTERIOR STAND-ALONE PLATE FLUSH H.12 MM
Common Device Name
ANTERIOR STAND-ALONE PLATE FLUSH
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7380661
Report Number3005180920-2018-00192
Device Sequence Number113657
Product Code OVD
UDI-Device Identifier07630030833557
UDI-Public07630030833557
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K124034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue Number03.30.201
Device Lot Number140603
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2018
Initial Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;